Should i wait more with the lithium?

Ok, I think I felt something very good today for 5 minutes. I was relieved by the anxiety, by the negatives, but my ‘‘retarded’’ thinking, even my emotions were ok. But then again, I lost this feeling.
But I am afraid 300 mg of lithium will not be enough. I couldn’t handle 600 mg… Its been one month and two weeks that I am on this med. Maybe its too soon to tell no? I think low doses of some meds worked for you, no? Some of us are med sensitive, its my case. Not all ill people need bigger doses no?
My hope is in the time, am I wrong to think that a month and 2 weeks is few to tell for a med?
Gosh, my ex doc didn’t take in count that I was smashed by my ap in the past. She attributed all to my illness, me I wasn’t talking either so she couldn’t know it. But its clear that if I stay only on the Zyprexa, ill never do it. It kills me slowly, I need something to counteract it, really.
kisses to all

2 Likes

Anyone? Dont you think low dose can work?
Otherwise i sometimes feel very guilty for the dumb thoughts in my head. I was a schizophrenic for years not in the good way, i guess some people judged me as just bad in the past…

1 Like

I think the low dose could work for you. Everyone is different. Also it could be too soon to tell. You could always try 450 if the 300 doesn’t seem to be enough.

2 Likes

600 isnt working for me and i dont think the dose is therapeutic until 900? But i think smaller doses CAN work. There are some countries where a small amount of lithium naturally exists in the water supply and these people have a noticeable mental health benefit.

thank you @Lex7con. I have a lot of friends with easier mi who are also on smaller doses than the therapeutical ones and they were helped by the meds. I am not sure that the therapeutical doses are for everyone. those are strong meds already, this was my logic, idk…

1 Like

People, do you think also that the lithium will be able to counteract the Zyprexa? I find that I live in hell still because of this ap, the problem is that I cant stop it…

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.